# SDR DALA2025013000739

- Difficulty date: January 28, 2025
- Submitted: January 30, 2025
- Operation: Air carrier
- Aircraft: N706TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28165
- Aircraft time: 100,250 hours, 25,618 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 6804 INTERIOR EMERGENCY EXIT LITES IN CABIN ON RIGHT SIDE SEATS MID TO AFT AREA INOP.   REMOVED AND REPLACED EMERGENCY BATTERY PACK AT LOCATIONS M734 M736 IAW B757AMM 33-51-07-902-001 TEST PASSED. (5705992)
